# SDR GTIA030291

- Difficulty date: April 16, 2003
- Submitted: May 15, 2003
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49619
- Engine: Pwa JT8D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORRODED WEB L18R AT FS 256-313, FS 503-522, FS 541-560, AND FS 674-712.  MAT ON FS 275-313 IS OUT OF LIMITS.  CUT OUT DAMAGED AREA.  FORMED NEW DOUBLER REPAIR.  INSTALLED NEW DOUBLER REPAIR.
